# SDR TWAA9723001

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Nr 6 Te Flap
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STL - DURING LANDING, AIRCRAFT LOST 'A' SYSTEM HYDRAULIC PRESSURE AND QUANTITY.  REMOVED AND REPLACED LEAKING NR 6 FLAP ACTUATOR, MFG P/N 1U1110.  OPERATIONAL CHECK NORMAL.  (M)
